# SDR HALA2020051900112

- Difficulty date: May 18, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 30,129 hours, 70,665 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER APU INLET DUCT SEVERELY DAMAGED. // REMOVED TOP SIDE OF LOWER APU INLET DUCT PER AMM 49-16-01.
INSTALLED TOP SIDE OF LOWER APU INLET DUCT PER AMM 49-16-01. OK FOR SERVICE. SECURITY CHECK GOOD.
